I recently found out I have Endometriosis and had surgery to remove the tissue. I was on tri-sprintec (generic form of ortho tri-cyclen) prior to the surgery to (theoretically) lessen the pain, and post-surgery my doctor explained to me that I have to take the pill continuously (no period) until I want to conceive (I'm 23 now so it will be awhile). While I was on tri-sprintec I didn't seem to have any problems. Now he's placed me on Necon 1/35 and I've noticed that my hair feels thinner than it did before. Is that something that commonly occurs after switching pills and goes away?
In terms of the endrometriosis, I also don't know if theres a specific reason why I need to be on Necon 1/35. I've been reading up and it seems I should be trying to find a pill that is high-estrogen, low-androgen, and low-testosterone. Based on that, I'm thinking of asking to switch back to Tri-Sprintec or to try out Necon 7/7/7 or Necon 1/50. However, I'm also concerned that going on a high-estrogen pill will cause MORE hair loss if I ever go off the pill, since going from a high-dose of estrogen to nothing is more of a disruption to your body. However, it does seem like the estrogen in the pills promotes a lot of hair growth, and since I do have to be on them for a long time it may be the better option?
Any insights/information/suggestions would be appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.